Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 25, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 22, 2010, 1:30 AM EDT for Carroll County, Howard County, Indiana. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2010, 1:30 AM EDT (05:30 UTC)
- Expired
- Jun 22, 2010, 7:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, IN, Howard County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4509 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
240
WGUS53 KIND 220530
FFWIND
INC015-067-221130-
/O.NEW.KIND.FF.W.0025.100622T0530Z-100622T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
130 AM EDT TUE JUN 22 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL INDIANA...
HOWARD COUNTY IN CENTRAL INDIANA...
* UNTIL 730 AM EDT
* AT 128 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CARROLL
COUNTY. THESE STORMS WILL MOVE INTO HOWARD COUNTY THROUGH 230 AM.
ADDITIONAL THUNDERSTORMS OVER EASTERN ILLINOIS WILL MOVE INTO THE
WARNED AREA AFTER 3 AM. UP TO ONE INCH HAS FALLEN OVER WESTERN
CARROLL COUNTY SINCE 1230 AM EDT. AN ADDITIONAL ONE TO TWO INCHES
OF RAINFALL IS LIKELY THROUGH 5 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KOKOMO AND DELPHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4074 8652 4071 8651 4070 8638 4058 8637
4058 8593 4057 8587 4041 8588 4041 8623
4039 8627 4041 8631 4043 8631 4044 8670
4057 8670 4058 8677 4073 8677 4075 8675
4075 8660
$$
RYAN1 follow-up statement
085
WGUS73 KIND 220929
FFSIND
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
529 AM EDT TUE JUN 22 2010
INC015-067-221130-
/O.CON.KIND.FF.W.0025.000000T0000Z-100622T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL-HOWARD-
529 AM EDT TUE JUN 22 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR HOWARD AND CARROLL
COUNTIES UNTIL 730 AM EDT...
AT 528 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. THIS LINE OF THUNDERSTORMS WILL BRING AN ADDITIONAL 1
TO 2 INCHES TO CARROLL AND HOWARD COUNTIES THROUGH 730 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KOKOMO
AND DELPHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4074 8652 4071 8651 4070 8638 4058 8637
4058 8593 4057 8587 4041 8588 4041 8623
4039 8627 4041 8631 4043 8631 4044 8670
4057 8670 4058 8677 4073 8677 4075 8675
4075 8660
$$
RYANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 12:34 AM EDT, 56 minutes earlier.
Area forecast discussion, Jun 22, 12:34 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1234 AM EDT TUE JUN 22 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A WEAK WARM FRONTAL BOUNDARY REMAINS ACROSS NORTHERN INDIANA THIS EVENING. OVERNIGHT...AN UPPER LEVEL TROUGH WILL SHIFT EAST ACROSS THE GREAT LAKES REGION. THEN A SERIES OF UPPER LEVEL DISTURBANCES WILL SHIFT ACROSS THE MIDWEST THROUGH THE END OF THE WORK WEEK. && .NEAR TERM /OVERNIGHT/... FORECAST FOCUS TONIGHT IS ON THUNDERSTORM/HEAVY RAIN POTENTIAL. DISCRETE CELLS CONTINUE TO DEVELOP ALONG A W-E ORIENTED BOUNDARY ACROSS PORTIONS OF IL AND IN...AHEAD OF THE MAIN COMPLEX WHICH IS CURRENTLY MOVING EASTWARD OVER IOWA...IL...AND WI. RECENT RADAR DATA SHOWS SEVERAL OF THESE CELLS HAVE SUPERCELLULAR STRUCTURE/ROTATION AS THEY ENCOUNTER ENHANCED LOW LEVEL HELICITY ALONG THE BOUNDARY. 00Z SOUNDING FROM ILX SHOWS LOW LCL HEIGHTS /3000 FT/ AND STEEP LOW LEVEL LAPSE RATES THAT SHOULD CONTINUE TO SUPPORT STORMS CAPABLE OF PRODUCING TORNADOES AND DMGG WINDS. DISCRETE CELLULAR ACTIVITY WILL DEVELOP INTO MORE WIDESPREAD LINES AS MAIN COMPLEX APPROACHES FROM THE NW. WITH PWAT RUNNING CLOSE TO 2 INCHES AND THESE STORMS SLOW MOVING WE COULD CERTAINLY SEE SOME WIDESPREAD FLASH FLOODING OVERNIGHT. ALREADY THIS EVENING SEVERAL FFW'S WERE ISSUED AND WOULD EXPECT THE TRENDS TO CONTINUE, ESPECIALLY CONSIDERING HOW SATURATED THE GROUND IS. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH TUE MORNING. SEE THE HYDROLOGY SECTION FOR MORE ON FLOOD POTENTIAL TONIGHT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... SHORT TERM FORECAST FOCUS REMAINS ON THUNDERSTORM CHANCES AND HEAT. RIDGE STRENGTHENS/BUILDS NORTHWARD SLIGHTLY TOMORROW AND WEDNESDAY...AND THIS SHOULD DEFLECT THE PREFERRED TRACK FOR CONVECTION JUST TO OUR NORTH. THUS...CHANCE POPS TAPERING FROM NORTH TO SOUTH LOOK BEST. 700 TEMPS WARM SIGNIFICANTLY TOMORROW AND REMAIN WARM INTO WEDNESDAY...WHICH WOULD PUT US ON THE PERIPHERY OF ANY POP UP CONVECTION IN THE ABSENCE OF ANY BOUNDARIES LAID OUT BY MCS ACTIVITY AS THE WEEK PROGRESSES. ON TEMPS...MET GUIDANCE LOOKS MUCH BETTER COMPARED TO EXPECTED 850 TEMP PROGRESSION. MAV ALSO SEEMS TO BE STRUGGLING SIGNIFICANTLY WITH VERY WET GROUND HOLDING DOWN DIURNAL HEATING POTENTIAL. THIS STILL LEADS TO TEMPS IN THE LOW TO MID 90S. HEAT INDICES TOMORROW SHOULD APPROACH OR EXCEED 100 DEGREES ACROSS THE SOUTHWESTERN QUADRANT OF THE FORECAST AREA TOMORROW...AND WILL GO AHEAD WITH A HEAT ADVISORY IN THIS AREA...AS IT APPEARS LESS LIKELY THAT CONVECTION WILL PERSIST INTO THE MORNING HOURS TOMORROW AS OCCURRED TODAY...SEVERELY IMPACTING MORNING DIURNAL WARMING. && .LONG TERM /THURSDAY THROUGH MONDAY/... SIGNAL HAS STRENGTHENED SOMEWHAT IN LONGER RANGE MODELS THAT A SIGNIFICANT BREAK IN THUNDERSTORM ACTIVITY CAN BE EXPECTED FROM THURSDAY AFTERNOON THROUGH SATURDAY NIGHT...AS BROAD SURFACE HIGH SHUTTLES EASTWARD ACROSS THE REGION. FRONT WILL BE PASSING THROUGH THE AREA THURSDAY MORNING AND THIS SHOULD MODERATE MAX TEMPS THURSDAY...BEFORE ANOTHER WARMUP BACK INTO THE UPPER 80S AND LOW 90S AS THE WEEKEND APPROACHES. BACKED OFF HPC/MEX GUIDANCE CLOSER TO ENSEMBLE MEANS...AS AGAIN IT APPEARS THAT GUIDANCE IS STRUGGLING WITH WET CONDITIONS WHICH WILL HELP TO MODERATE HEATING SOMEWHAT. PRECIP CHANCES RETURN SUNDAY AND SUNDAY NIGHT AS A FRONT SAGS SOUTH THROUGH THE REGION. && .AVIATION.../220600Z TAF ISSUANCE/ SCATTERED CONVECTIVE CLUSTERS IMPACTING THE REGION AT THIS TIME...AND WILL CONTINUE TO DO SO AND INCREASE IN COVERAGE OVERNIGHT AIDED BY APPROACHING UPPER DISTURBANCE AND INCREASING LOW LEVEL JET. APPEARS CONVECTIVE THREAT WILL LINGER ACROSS THE TERMINALS UNTIL AROUND 221300Z. BRIEF IFR CONDITIONS PROBABLE IN THE HEAVIER CONVECTION. CONVECTIVE CLOUD BASES AROUND 040. OUTSIDE OF CONVECTIVE ACTIVITY...NOT EXPECTING ANY ISSUES WITH CEILINGS...VISIBILITIES...OR WINDS THROUGH 221800Z. && .HYDROLOGY.../FLASH FLOOD WATCH THROUGH TUESDAY MORNING/ GIVEN EXPECTATION OF ADDITIONAL THUNDERSTORMS THIS EVENING AND TONIGHT...BOUNDARY IN THE AREA...PRECIPITABLE WATER VALUES AROUND 150 PERCENT OF NORMAL...DEEP WARM CLOUD DEPTH /FREEZING LEVELS APPROACHING 15KFT/...AND VERY WET GROUND THROUGHOUT CENTRAL INDIANA...HAVE GONE WITH A FLASH FLOOD WATCH FOR THE ENTIRE FORECAST AREA THROUGH TOMORROW MORNING. FOR SEVERAL DAYS NOW...ANY SIGNIFICANT CONVECTION HAS BEEN ENOUGH TO PRODUCE NUISANCE FLOODING AT A BARE MINIMUM...AND WITH ONE HOUR FLASH FLOOD GUIDANCE AS LOW AS AN INCH ACROSS MUCH OF THE AREA...ANTICIPATE THAT HYDRO ISSUES WILL BE DEALT WITH AT SOME POINT OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT TUESDAY FOR INZ021-028>031- 035>049-051>057-060>065-067>072. HEAT ADVISORY FROM 1 PM TO 7 PM EDT TUESDAY FOR INZ051>053- 060>062-067>070. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...NIELD LONG TERM....NIELD AVIATION...JAS/RYAN
Hazardous weather outlook, Jun 21, 12:21 PM EDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1221 PM EDT MON JUN 21 2010 INZ021-028>031-035>049-051>057-060>065-067>072-221630- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 1221 PM EDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH ADDITIONAL THUNDERSTORMS IMPACTING THE REGION TONIGHT. A FEW STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70. GUSTY WINDS...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING WILL BE THREATS WITH ANY STORM THAT FORMS. HEAT INDICES WILL RISE INTO THE 90S ACROSS MUCH OF CENTRAL INDIANA...MAINLY SOUTH OF 70. FLOOD ADVISORIES AND WARNINGS ARE IN EFFECT FOR MANY AREA RIVERS. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR IN CENTRAL INDIANA THROUGH EARLY THURSDAY...AND AGAIN ON SUNDAY. THE PRIMARY TIME FOR STORMS WILL BE MAINLY FROM MID AFTERNOON THROUGH THE LATE EVENING HOURS EACH DAY THOUGH LATE NIGHT STORMS MAY ALSO OCCUR. THE POTENTIAL FOR STORMS TO BECOME SEVERE WILL EXIST...WITH GUSTY WINDS...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING POSSIBLE. EXCESSIVE HEAT WILL OCCUR DURING THE AFTERNOON HOURS THROUGH WEDNESDAY. MAXIMUM TEMPERATURES NEAR 90 AND HEAT INDICES FROM 95 TO AROUND 100 DEGREES WILL BE POSSIBLE MOST AFTERNOONS. FLOODING WILL CONTINUE ALONG AREA RIVERS THROUGH MUCH OF THE PERIOD. CONTINUE TO REFER TO THE LATEST RIVER STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR TONIGHT...AND AGAIN MONDAY THROUGH WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Local storm report, Jun 21, 11:27 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1127 PM EDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG PITTSBORO 39.87N 86.46W
06/21/2010 HENDRICKS IN AMATEUR RADIO
LARGE TREE DOWN.
&&
SMFLECHTLocal storm report, Jun 21, 11:57 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1157 PM EDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 5 NW WILLIAMSPORT 40.34N 87.36W
06/21/2010 WARREN IN COUNTY OFFICIAL
TOOL SHED DAMAGED AND GRAIN BINS KNOCKED OVER.
&&
TDUDZIKLocal storm report, Jun 22, 12:19 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1219 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND DMG 2 E SOUTHPORT 39.66N 86.08W
06/22/2010 MARION IN TRAINED SPOTTER
60 MPH MEASURED GUST ALONG WITH PENNY SIZE HAIL
&&
RYANLocal storm report, Jun 22, 1:02 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
102 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 AM TSTM WND GST 2 S BROWNSBURG 39.81N 86.39W
06/22/2010 E50 MPH HENDRICKS IN TRAINED SPOTTER
&&
RYANLocal storm report, Jun 22, 1:11 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
111 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HEAVY RAIN AVON 39.76N 86.38W
06/22/2010 M0.00 INCH HENDRICKS IN BROADCAST MEDIA
2.65 INCHES...DAILY TOTAL
&&
RYANLocal storm report, Jun 22, 1:12 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 AM EDT TUE JUN 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM TSTM WND GST 1 SW SPEEDWAY 39.78N 86.26W
06/22/2010 E50 MPH MARION IN TRAINED SPOTTER
&&
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Warren | 47 min |
| Jun 21, 8:39 PM EDT | Flash Flood Warning | IND | Warren | 6 hr |
| Jun 21, 8:47 PM EDT | Tornado Warning | IND | Fountain, Warren | 43 min |
| Jun 21, 9:31 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 44 min |
| Jun 21, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 52 min |
| Jun 21, 9:42 PM EDT | Flash Flood Warning | IND | Fountain, Tippecanoe | 5 hr |
| Jun 21, 9:45 PM EDT | Tornado Warning | IND | Montgomery, Tippecanoe | 45 min |
| Jun 21, 9:46 PM EDT | Tornado Warning | IND | Fountain, Warren | 44 min |
| Jun 21, 10:05 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 40 min |
| Jun 21, 10:31 PM EDT | Areal Flood Advisory | IND | Montgomery | 3 hr |
| Jun 21, 10:34 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 41 min |
| Jun 21, 10:36 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 54 min |
| Jun 21, 10:44 PM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 6 hr |
| Jun 21, 11:09 PM EDT | Flash Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 21, 11:14 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion | 46 min |
| Jun 21, 11:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hancock, Hendricks, Johnson, Marion, Morgan | 40 min |
| Jun 21, 11:45 PM EDT | Flash Flood Warning | IND | Hendricks, Marion | 5 hr |
| Jun 21, 11:54 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 51 min |
| Jun 22, 12:18 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Marion, Rush and 1 more | 42 min |
| Jun 22, 12:35 AM EDT | Flash Flood Warning | IND | Hancock, Rush, Shelby | 6 hr |
| Jun 22, 12:41 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Shelby | 19 min |
| Jun 22, 12:42 AM EDT | Flash Flood Warning | IND | Johnson | 6 hr |
| Jun 22, 12:57 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 48 min |
| Jun 22, 1:45 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 45 min |
| Jun 22, 1:55 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Vermillion, Warren | 50 min |
| Jun 22, 1:58 AM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 6 hr |
| Jun 22, 2:14 AM EDT | Flash Flood Warning | IND | Delaware, Madison | 6 hr |
| Jun 22, 2:34 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 41 min |
| Jun 22, 2:39 AM EDT | Flash Flood Warning | IND | Clinton, Tipton | 6 hr |
| Jun 22, 2:49 AM EDT | Tornado Warning | IND | Boone, Hendricks | 22 min |
| Jun 22, 3:04 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion, Putnam | 41 min |
| Jun 22, 3:15 AM EDT | Flash Flood Warning | IND | Hamilton | 4 hr |
| Jun 22, 3:36 AM EDT | Flash Flood Warning | IND | Parke, Putnam | 6 hr |
| Jun 22, 3:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more | 22 min |
| Jun 22, 4:45 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 6 hr |
| Jun 22, 5:33 AM EDT | Flash Flood Warning | IND | Fountain, Parke, Vermillion | 4 hr |
| Jun 22, 5:47 AM EDT | Flash Flood Warning | IND | Hancock, Johnson, Morgan, Rush, Shelby | 6 hr |
| Jun 22, 6:21 AM EDT | Flash Flood Warning | IND | Carroll, Clinton, Howard, Tippecanoe, Tipton, Warren | 6 hr |
| Jun 22, 6:24 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:29 AM EDT | Flash Flood Warning | IND | Boone, Delaware, Hamilton, Madison | 6 hr |
| Jun 22, 6:43 AM EDT | River Flood Warning | IND | Shelby | 64 hr |
| Jun 22, 6:44 AM EDT | Flash Flood Warning | IND | Henry | 5 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Delaware, Madison | 29 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Madison | 41 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Hamilton, Marion | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 4 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Greene, Owen | 6 days |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Clay, Greene | 55 hr |
| Jun 22, 7:29 AM EDT | River Flood Warning | IND | Montgomery, Parke | 41 hr |
| Jun 22, 7:57 AM EDT | River Flood Watch | IND | Carroll, Tippecanoe, White | 6 days |
| Jun 22, 8:43 AM EDT | Flash Flood Warning | IND | Hendricks | 6 hr |
| Jun 22, 8:53 AM EDT | Flash Flood Warning | IND | Morgan | 6 hr |
| Jun 22, 8:58 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Warren | 41 min |
| Jun 22, 9:08 AM EDT | Flash Flood Warning | IND | Hendricks | 3 hr |
| Jun 22, 9:28 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 24 hr |
| Jun 22, 10:17 AM EDT | Areal Flood Warning | IND | Decatur, Hancock, Hendricks, Johnson, Marion, Morgan and 2 more | 24 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 11:02 AM EDT | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Jun 22, 12:02 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 5 more | 24 hr |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.